# SDR VNAA202209229996

- Difficulty date: August 12, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 27,711 hours, 19,595 cycles
- System (JASC): 1210 · Fuel Servicing
- Part: None
- Part number: SH670390655
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT BACKING OF REFUEL DUCT SUPPORT STRUCTURE ON FS 679.00, BTW STGR 22RH AND 21RH.
